Thanks for your query, albeit very unique and raises my thoughts as to why such a question is asked for.
Please add on the reasons for such a question so that I can assist you better.
Also give some additional information:
-The reasons for such a question.
-What is the age of the male?
-Has he developed secondary sexual characters like pubic and axilary hair?
-Full growth of penis?
-How much are the sexual desires?
-Has he developed male masculinity?
the effects of anti-androgen on a young man who has completed puberty are:
-Reduced sexual desires
-Effects of reduced testosterone activity such as reduced muscle mass and strength
-may develop gynecomastia
-most importantly the psychological effects, aberrations, adjustment with self and family and society.
And there can be other variations where the prediction is impossible as the effects are on individual basis. Every body will respond differently and there will be changes in all the hormonal environment of the body as all the hormones are linked to each other by intrinsic factors.
I hope this answer helps you to understand the depth of the situation that can arise.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.